Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 21, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Apr 6, 2024, 5:41 PM CDT for 6 counties in Nebraska. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2024, 5:41 PM CDT (22:41 UTC)
- Expired
- Apr 6, 2024, 6:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fillmore County, NE, Hamilton County, NE, Merrick County, NE, Nance County, NE, Polk County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 103 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 6:10 PM CDT | TSTM WND GST 60 | Osceola, NE | Est 60mph wind gusts. Large tree limb down on sidewalk. |
| Apr 6, 6:10 PM CDT | TSTM WND GST 64 | 4 Nnw Ohiowa, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 2:14 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
400
WUUS53 KGID 062241
SVRGID
NEC059-081-121-125-143-185-062315-
/O.NEW.KGID.SV.W.0021.240406T2241Z-240406T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
541 PM CDT Sat Apr 6 2024
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Nance County in central Nebraska...
York County in east central Nebraska...
Hamilton County in south central Nebraska...
Northern Fillmore County in south central Nebraska...
Merrick County in central Nebraska...
Polk County in east central Nebraska...
* Until 615 PM CDT.
* At 541 PM CDT, severe thunderstorms were located along a line
extending from Fullerton to Milligan, moving north at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
York, Fullerton, Exeter, Clarks, Polk, Milligan, and Benedict
around 545 PM CDT.
Stromsburg and Waco around 550 PM CDT.
Genoa, Osceola, and Silver Creek around 600 PM CDT.
Other locations in the path of these severe thunderstorms include
Gresham.
This includes Interstate 80 between mile markers 328 and 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4070 9782 4070 9798 4106 9828 4148 9829
4153 9771 4140 9770 4139 9760 4133 9760
4139 9737 4035 9737
TIME...MOT...LOC 2241Z 190DEG 42KT 4135 9797 4048 9738
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ADP2 follow-up statements
459
WWUS53 KGID 062256
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
556 PM CDT Sat Apr 6 2024
NEC059-081-121-125-143-185-062315-
/O.CON.KGID.SV.W.0021.000000T0000Z-240406T2315Z/
Nance NE-York NE-Hamilton NE-Fillmore NE-Merrick NE-Polk NE-
556 PM CDT Sat Apr 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NANCE...YORK...EASTERN HAMILTON...NORTHEASTERN FILLMORE...MERRICK
AND POLK COUNTIES...
At 555 PM CDT, severe thunderstorms were located along a line
extending from near St. Edward to near Friend, moving north at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Stromsburg, Genoa, Osceola, Silver Creek, Waco, and Benedict
around 600 PM CDT.
Gresham around 605 PM CDT.
Shelby around 615 PM CDT.
Other locations impacted by these severe thunderstorms include
Thayer.
This includes Interstate 80 between mile markers 332 and 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4070 9777 4085 9807 4108 9826 4148 9829
4153 9771 4140 9770 4139 9760 4133 9760
4139 9737 4035 9737
TIME...MOT...LOC 2255Z 190DEG 42KT 4151 9793 4064 9734
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ADP089
WWUS53 KGID 062313
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
613 PM CDT Sat Apr 6 2024
NEC059-081-121-125-143-185-062323-
/O.EXP.KGID.SV.W.0021.000000T0000Z-240406T2315Z/
Nance NE-York NE-Hamilton NE-Fillmore NE-Merrick NE-Polk NE-
613 PM CDT Sat Apr 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR NANCE...YORK...EASTERN
HAMILTON...NORTHEASTERN FILLMORE...MERRICK AND POLK COUNTIES WILL
EXPIRE AT 615 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central, central and east central Nebraska.
&&
LAT...LON 4070 9777 4085 9807 4108 9826 4148 9829
4153 9771 4140 9770 4139 9760 4133 9760
4139 9737 4035 9737
TIME...MOT...LOC 2313Z 190DEG 42KT 4171 9788 4084 9729
$$
ADPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 4:36 PM CDT, 1 hour 5 minutes earlier. Its key messages:
- A Severe Thunderstorm Watch has been issued for all counties in the Hastings forecast area, with the exception of Rooks County in north central Kansas through 8pm.
- Hail up to the size of quarters, winds gusting as high as 75mph, and convectively induced blowing dust will be possible with any thunderstorms.
- Strong winds are expected Sunday, resulting in fire weather concerns across the region. Blowing dust will also be a concern.
- Quieter weather is expected Tuesday through the end of the extended forecast, with dry conditions expected.
Area forecast discussion, Apr 6, 4:36 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
436 PM CDT Sat Apr 6 2024
.KEY MESSAGES...
- A Severe Thunderstorm Watch has been issued for all counties
in the Hastings forecast area, with the exception of Rooks
County in north central Kansas through 8pm.
- Hail up to the size of quarters, winds gusting as high as
75mph, and convectively induced blowing dust will be possible
with any thunderstorms.
- Strong winds are expected Sunday, resulting in fire weather concerns
across the region. Blowing dust will also be a concern.
- Quieter weather is expected Tuesday through the end of the
extended forecast, with dry conditions expected.
&&
.DISCUSSION...
Issued at 434 PM CDT Sat Apr 6 2024
Expect active weather to continue for the rest of this afternoon, as
high winds, fire weather concerns, strong to severe thunderstorms,
and blowing dust are all anticipated to impact the region.
Starting off with the blowing dust potential, local research from
NWS Goodland and a forecaster at NWS Hastings, is showing continued
favorable conditions for blowing dust across the region through late
this afternoon. Unstable environment and strong winds are helping
create favorable dust conditions. A tight pressure gradient remains
over the area resulting in strong winds. Winds coming from
generally a southern direction have helped carry in dust from source
regions south of the Hastings area. Localized areas within the
Hastings CWA will continue to provide additional small-scale dust
sources, promoting localized reductions to visibilities. The RGB
dust channel on satellite shows areas of blowing dust across
portions of north central Kansas generally moving north.
Considerable cloud cover over our CWA is making dust detection via
satellite difficult at this time. Any reports are appreciated.
Visible satellite imagery shows the low circulating over the Tri-
State (Nebraska/Kansas/Colorado) area, with cumulus over much of
Kansas, and the ongoing thunderstorm activity being able to be seen
across Nebraska. A line of severe thunderstorms has developed
across the CWA, currently extending from northeast of Gothenburg
(NE) to Lexington (NE) down to Hildreth (NE) and Glen Elder (KS).
These storms are moving mainly to the north, pivoting around low
pressure system. The main concerns right now are strong and damaging
winds with these storms. A few storms may produce some hail up to
the size of quarters. An isolated landspout cannot be entirely
ruled out. Additionally, with the strong winds associated with the
storms, localized areas of blowing dust will be possible, resulting
in reductions to visibility.
A Red Flag Warning and a High Wind Warning remain in effect for
portions of the area today. Please refer to the fire weather
discussion, the Red Flag Warning, and High Wind Warning products for
additional details.
Heading into this evening/tonight, the severe threat is expected to
diminish after sunset. However, shower and thunderstorm activity
will remain possible across portions of the region. The first wave
of storms will move out of the region to the east and north. A
second wave of shower/thunderstorm activity is expected tonight into
tomorrow as the low continues to push its way to the east across
Nebraska and the Dakotas. Overnight, winds will decrease slightly,
increasing again tomorrow.
A tight pressure gradient remains over the region tomorrow,
resulting in strong winds and concerns for fire weather. A Fire
Weather Watch remains in place for north central Kansas for Sunday
afternoon. Please see the Fire Weather Watch product and the Fire
Weather Discussion for additional details. Additionally, a High
Wind Warning will be in place for the western portions of the
area through Sunday evening. Please see the High Wind Warning
product for additional information. Blowing dust may be possible
across portions of the Hastings CWA on Sunday as strong winds
remain present and conditions are okay for dust issues. The main
dust source regions for tomorrow will be from Goodland's area
and some localized open fields in the Hastings CWA. Be prepared
for some reductions to visibility. Winds are expected to
decrease around or after sunset.
The weather is expected quiet down a little heading into the start
of next week. Monday, the low lifts to the northeast, and we will
have a fairly pleasant, although slightly breezy day. Highs will be
mainly in the 60s.
For the remainder of the forecast period, high temperatures will be
in the 60s, with lows in the 30s and 40s. Near-critical fire
weather conditions may return to portions of the area next week.
&&
.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1241 PM CDT Sat Apr 6 2024
VFR conditions are currently in place at both terminals, along
with windy conditions. Surface winds gusting over 45kts will be
possible this afternoon as a storm system moves into the region.
Over the next several hours, there will be a chance for some
blowing dust, although confidence in visibility is low at this
time.
For later this afternoon/evening, we are anticipating a line of
strong to possibly severe thunderstorms moving through the
region. This will result in the possibility of some MVFR
conditions across the region. Winds will be shifting as the
system moves through, becoming southerly, then southwesterly.
Additionally, outflow boundaries from any storms moving through
the region will result in brief increases to winds and sudden
changes in wind direction.
Heading into tomorrow, windy conditions persist. There will be a
chance for some blowing dust in the area, although confidence in
visibility reductions remains uncertain at this time.
&&
.FIRE WEATHER...
Issued at 435PM CDT Sat Apr 6 2024
The Red Flag Warning remains in effect through 8pm this evening.
Relative humidity values have improved, however, strong winds remain
possible through the rest of this afternoon and into this evening.
Any fires that ignite will be difficult to control due to the strong
winds.
Sunday, near-critical to critical fire weather concerns may be
possible in the afternoon, especially across north central Kansas.
Relative humidity values are expected to be slightly higher than
today, and winds a bit lighter. The fire weather watch remains in
effect for tomorrow afternoon.
Near-critical fire weather conditions may be possible a few days
next week as warm temperatures, breezy conditions, and low relative
humidity values will be possible.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...High Wind Warning until 7 PM CDT Sunday for NEZ060-072-073-
082>084.
High Wind Warning until 7 PM CDT this evening for NEZ039>041-
046>049-061>064-074>077-085>087.
KS...High Wind Warning until 7 PM CDT Sunday for KSZ005-006-017>019.
Red Flag Warning until 8 PM CDT this evening for KSZ005>007-
017>019.
Fire Weather Watch from Sunday afternoon through Sunday
evening for KSZ005>007-017>019.
High Wind Warning until 7 PM CDT this evening for KSZ007.
&&
DISCUSSION...Wekesser
AVIATION...Wekesser
FIRE WEATHER...WekesserHazardous weather outlook, Apr 6, 2:19 PM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 219 PM CDT Sat Apr 6 2024 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 071200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 219 PM CDT Sat Apr 6 2024 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. Strong southeast winds are expected to intensify across the local area this morning, increasing to between 35 and 45 mph, with gusts to near 60 MPH possible by afternoon. Winds of this intensity could blow around unsecured objects, lead to tree damage, as well as result in areas of blowing dust and poor visibility across the local area. Please refer to the latest High Wind Warning message for additional details. The combination of very strong winds will also lead to dangerous fire weather conditions area wide this afternoon, with the worst conditions forecast behind a dry line over portions of north central Kansas where a Red Flag Warning remains in effect. Please refer to the latest Red Flag Warning statement for additional details. Finally, a line of thunderstorms is expected to develop southwest of the Tri Cities by early afternoon, and then race northeast through the late afternoon and evening hours. Some of these storms will likely be severe, with hail to the size of quarters, damaging winds of 60 to 70 MPH, and a few tornadoes all possible. A Severe Thunderstorm Watch has been issued for all counties within the outlook area with the exception of Rooks County in north central Kansas. Please refer to the watch statement for additional information. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong west to southwest winds with peak gusts of 40 to 60 MPH are expected across the area on Sunday, with the highest winds forecast to be southwest of the Tri-Cities where a High Wind Warning will remain in effect through 7 PM CDT Sunday evening. Please refer to the latest High Wind Warning message for additional details. In addition, the combination of very strong winds and lower relative humidity values will lead to another round of near critical to critical fire weather conditions across North Central Kansas Sunday afternoon. Please refer to the latest Fire Weather Watch message for additional information. .SPOTTER INFORMATION STATEMENT... Spotter reports of damaging winds, hail of any size, blowing dust or wildfires today would be appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, Apr 6, 5:15 PM CDT, 26 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Hastings NE
515 PM CDT Sat Apr 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM Non-Tstm Wnd Gst 4 NE Grand Island 40.97N 98.32W
04/06/2024 M53 MPH Hall NE ASOS
ASOS station KGRI Grand Island Airport.
0126 PM Non-Tstm Wnd Gst 2 WNW Fairfield 40.45N 98.14W
04/06/2024 M63 MPH Clay NE Mesonet
Mesonet station UP021 Fairfield 2.1W (UPR).
0153 PM Non-Tstm Wnd Gst 2 WNW Hastings 40.60N 98.43W
04/06/2024 M59 MPH Adams NE ASOS
ASOS station KHSI Hastings Airport.
0240 PM Non-Tstm Wnd Gst 4 NNE Webster State Par 39.45N 99.41W
04/06/2024 E58 MPH Rooks KS Mesonet
0246 PM Non-Tstm Wnd Gst 2 E Loomis 40.48N 99.47W
04/06/2024 M59 MPH Phelps NE Public
Prior to thunderstorms arrival.
0247 PM Non-Tstm Wnd Gst Plainville 39.24N 99.30W
04/06/2024 M60 MPH Rooks KS Mesonet
0258 PM Non-Tstm Wnd Dmg Stockton 39.44N 99.28W
04/06/2024 Rooks KS Law Enforcement
Power poles snapped in the Stockton area.
0305 PM Non-Tstm Wnd Gst 4 ESE Long Island 39.92N 99.46W
04/06/2024 M60 MPH Phillips KS Mesonet
0308 PM Tstm Wnd Gst 3 NNW Alma 40.15N 99.39W
04/06/2024 M65 MPH Harlan NE Public
0309 PM Non-Tstm Wnd Gst 8 NE Riverdale 40.86N 99.06W
04/06/2024 M58 MPH Buffalo NE Mesonet
0311 PM Tstm Wnd Gst Loomis 40.48N 99.50W
04/06/2024 M67 MPH Phelps NE Mesonet
0313 PM Tstm Wnd Gst 7 SSW Overton 40.64N 99.59W
04/06/2024 M58 MPH Phelps NE Mesonet
0315 PM Tstm Wnd Gst 1 NNE Cozad 40.87N 99.98W
04/06/2024 M60 MPH Dawson NE Mesonet
0317 PM Tstm Wnd Gst 6 NNE Willow Island 40.97N 100.03W
04/06/2024 M70 MPH Dawson NE Mesonet
0320 PM Non-Tstm Wnd Gst 7 SW Alma 40.02N 99.43W
04/06/2024 M60 MPH Harlan NE Mesonet
0326 PM Non-Tstm Wnd Gst 6 ESE Oxford 40.23N 99.52W
04/06/2024 E58 MPH Harlan NE Mesonet
0335 PM Tstm Wnd Gst 4 NNW Sumner 41.00N 99.53W
04/06/2024 E60 MPH Dawson NE Mesonet
0343 PM Tstm Wnd Gst 4 WSW Minden 40.49N 99.02W
04/06/2024 M66 MPH Kearney NE Mesonet
0344 PM Non-Tstm Wnd Gst 7 W Macon 40.20N 99.09W
04/06/2024 M61 MPH Franklin NE Mesonet
0344 PM Tstm Wnd Gst Minden 40.50N 98.96W
04/06/2024 M58 MPH Kearney NE Mesonet
0354 PM Tstm Wnd Gst 1 SSW Sumner 40.94N 99.51W
04/06/2024 E63 MPH Dawson NE Mesonet
0359 PM Tstm Wnd Gst 4 N Kearney 40.76N 99.10W
04/06/2024 M62 MPH Buffalo NE Mesonet
0359 PM Tstm Wnd Gst 5 NNE Kearney 40.77N 99.04W
04/06/2024 M68 MPH Buffalo NE Mesonet
0401 PM Tstm Wnd Gst 2 SE Heartwell 40.55N 98.77W
04/06/2024 M62 MPH Kearney NE Mesonet
0401 PM Tstm Wnd Gst 1 W Heartwell 40.57N 98.81W
04/06/2024 M60 MPH Kearney NE Mesonet
0408 PM Blowing Dust 14 WSW Hunter 39.15N 98.64W
04/06/2024 Osborne KS Trained Spotter
Est 60mph winds with 1/2sm-1sm in BLDU.
0415 PM Non-Tstm Wnd Gst 5 WSW Agra 39.74N 99.22W
04/06/2024 M71 MPH Phillips KS Mesonet
Widespread blowing dust.
0430 PM Non-Tstm Wnd Gst 6 NNE Orleans 40.21N 99.41W
04/06/2024 M59 MPH Harlan NE Mesonet
0434 PM Tstm Wnd Gst 5 W Hansen 40.70N 98.47W
04/06/2024 M66 MPH Hall NE Mesonet
0439 PM Tstm Wnd Gst 2 WNW Alda 40.88N 98.51W
04/06/2024 M63 MPH Hall NE Mesonet
0441 PM Tstm Wnd Gst 3 WSW Oak 40.22N 97.95W
04/06/2024 M59 MPH Nuckolls NE Mesonet
0450 PM Tstm Wnd Gst 2 S Ruskin 40.11N 97.86W
04/06/2024 M61 MPH Nuckolls NE Mesonet
0453 PM Tstm Wnd Gst Grand Island Airport 40.97N 98.31W
04/06/2024 M58 MPH Hall NE ASOS
0458 PM Non-Tstm Wnd Gst 6 N Agra 39.84N 99.12W
04/06/2024 M61 MPH Phillips KS Mesonet
0500 PM Tstm Wnd Gst 6 ESE Clay Center 40.50N 97.94W
04/06/2024 E60 MPH Clay NE CO-OP Observer
Est 60-70mph wind gusts with storms.
&&Local storm report, Apr 6, 5:22 PM CDT, 19 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Hastings NE
522 PM CDT Sat Apr 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM Non-Tstm Wnd Gst 5 WSW Agra 39.74N 99.22W
04/06/2024 M71 MPH Phillips KS Mesonet
Widespread blowing dust.
&&
Corrected time of report.Local storm report, Apr 6, 5:23 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
523 PM CDT Sat Apr 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM Non-Tstm Wnd Gst 5 WSW Agra 39.74N 99.22W
04/06/2024 M71 MPH Phillips KS Mesonet
Corrects previous non-tstm wnd gst report
from 5 WSW Agra. Widespread blowing dust.
&&
NOAA/NWS/MoritzLocal storm report, Apr 6, 5:24 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
524 PM CDT Sat Apr 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM Tstm Wnd Gst 4 WNW Davenport 40.33N 97.88W
04/06/2024 M59 MPH Nuckolls NE Mesonet
&&
NOAA/NWS/MoritzLocal storm report, Apr 6, 5:31 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
531 PM CDT Sat Apr 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM Tstm Wnd Gst 1 E Marquette 41.01N 98.00W
04/06/2024 E60 MPH Hamilton NE Public
Heavy rain causing near 0 visibility. Est
wind gusts to around 60mph.
&&Local storm report, Apr 6, 5:38 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
538 PM CDT Sat Apr 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM Tstm Wnd Gst 1 NNW Strang 40.42N 97.59W
04/06/2024 M58 MPH Fillmore NE Mesonet
&&
NOAA/NWS/MoritzThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:53 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Franklin, Furnas, Gosper, Harlan and 2 more | 37 min |
| Apr 6, 3:15 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Nuckolls, Webster | 45 min |
| Apr 6, 3:29 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Franklin, Gosper, Harlan, Kearney and 2 more | 46 min |
| Apr 6, 3:51 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Franklin, Kearney, Nuckolls, Webster | 39 min |
| Apr 6, 4:14 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Franklin, Hall, Howard, Kearney, Sherman and 1 more | 46 min |
| Apr 6, 4:28 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, Howard and 4 more | 47 min |
| Apr 6, 4:58 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 51 min |
| Apr 6, 4:59 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, Merrick, Nance, Polk and 2 more | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.